EKB Journal Management System
Author = M. Gharib
Number of Articles: 2

1

Some Characterizations of The Skew Normal Distribution Using Conditional Moments

Volume 6, International Conference on Mathematics and Engineering Physics (ICMEP-6), May 2012, Page 1-19
M. Gharib; A. Sharawy

2

Reliability Of Connected (1,1,2)-or-(1,2,1)-or-(2,1,1) out- of-(n,2,2):F Lattice System

Volume 5, International Conference on Mathematics and Engineering Physics (ICMEP-5), May 2010, Page 1-9
M. Gharib; E. M. El-Sayed; I. I.H. Nashwan